# SDR SCNA20240129022

- Difficulty date: January 21, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N805SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30032
- Aircraft time: 69,495 hours, 26,308 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Part number: UNKNOWN
- Condition: Faulted
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 768377: - - FLAPS WOULD NOT EXTEND PAST 1. MXNOTIFIED JCD 9056. - - RESOLUTION: (IN PROGRESS)
